Sign in
Robust stability of time-variant discrete-time systems with bounded parameter perturbations
Journal article

Robust stability of time-variant discrete-time systems with bounded parameter perturbations

K Premaratne and M Mansour
IEEE transactions on circuits and systems. 1, Fundamental theory and applications, Vol.42(1), pp.40-45
1995-01

Abstract

Asymptotic stability Robust stability Difference equations Laboratories Chromium Automatic control Adaptive signal processing Robustness Eigenvalues and eigenfunctions
In this paper, global asymptotic stability of linear, time-variant, finite dimensional, zero input difference equations is investigated. We propose a technique that may be utilized to obtain regions of asymptotic stability in the coefficient space that incorporate information regarding the maximum rate of change of system parameters. Use of different matrix norms provide different "shapes" for the maximum allowable coefficient perturbations.< >

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Citation topics
4 Electrical Engineering, Electronics & Computer Science
4.29 Automation & Control Systems
4.29.30 Linear Matrix Inequalities
Web Of Science research areas
Engineering, Electrical & Electronic
ESI research areas
Engineering

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details